# SDR A6WA202010267360

- Difficulty date: October 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 37,515 hours, 36,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005143
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA PROTRUDING DENTS IN AFT FUSELAGE SKIN AT FS 682.00 BETWEEN STR 23R AND STR 24R.  AIRCRAFT REMOVED FROM SERVICE.  CUTOUT DAMAGE AREA AT FS 672 TO FS 682 BETWEEN STR 23R AND STR 24R, REF CRJ200 SRM 53-00-31 REV 38.  PERFORMED HFEC INSPECTION AROUND CUTOUT AREA AT FS 672 TO FS 682 BETWEEN STR 23R TO STR 24R, REF CRJ 200 NDTM PART 1 EDDY-CURRENT INSPECTION PROCEDURES 51-30-06 REV 41.  FABRICATED REPAIR DOUBLER FROM ALUMINUM SHEET 2024-T3, 0.063" AT FS 672 TO FS 682 BETWEEN STR 23R TO STR 24R.  REPAIR DOUBLER L=12.200", W=8.500", REF CRJ 200 SRM 53-00-31 REV 38.
